MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).Complete entry for section e1 - phone number: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated total bilirubin on the architect c4000 processing module for two patients.The following results were provided: sid (b)(6) (b)(6) 2024 initial total bilirubin result= 2.15 mg/dl; (b)(6) 2024 repeat results= 0.85 and 0.84 mg/dl sid (b)(6) (b)(6) 2024 initial total bilirubin result= 2.09 mg/dl; (b)(6) 2024 repeat results= 0.56 and 0.56 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.The search for similar complaints for lot 64808uq08 did not identify an increase in complaint activity for the issue.The ticket trending review did not identify any related trends regarding commonalities and issue.Device history record review performed on lot 64808uq08 did not show any potential non-conformances, deviations, or non-conformances.Labeling was reviewed and found to adequately address the issue.Based on the investigation, no systemic issue or deficiency of the total bilirubin lot 64808uq08 was identified.
 
Event or Problem Description
The customer reported falsely elevated total bilirubin on the architect c4000 processing module for two patients.The following results were provided: sid (b)(6) , on (b)(6) 2024 initial total bilirubin result= 2.15 mg/dl; on (b)(6) 2024 repeat results= 0.85 and 0.84 mg/dl.Sid (b)(6), on (b)(6) 2024 initial total bilirubin result= 2.09 mg/dl; on (b)(6) 2024 repeat results= 0.56 and 0.56 mg/dl.There was no impact to patient management reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19341838
Report Number3002809144-2024-00146
Device Sequence Number8740032
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public(01)00380740174965(17)250131(10)64808UQ08
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number06L45-22
Device Lot Number64808UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6); ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexUnknown